MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent needle leading to difficult insertion is confirmed, but the root cause could not be determined.One 20 ga accucath ace was returned for evaluation.Observations of the returned device showed the needle to be at an angle.This may be caused during manufacture of the product or during opening the product, as the needle may be bent when removing the needle cover.The guidewire was observed to be inside the catheter shaft causing a slight kink in the catheter shaft.Examination of the guidewire after removal of the catheter revealed some bending along the guidewire from manipulation of the guidewire while inside the catheter shaft.The safety mechanism was engaged upon the return of the device, but the needle did not retract completely due to the guidewire curves and the catheter kink.The root cause of this cascading event could not be determined; however, attempted advancement of the catheter and guidewire in an incorrect order may cause difficulty during insertion of the catheter and guidewire.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported accucath kit was opened and catheter was bent within the casing.Catheter had been pulled up and bent out of shape.No other information was provided.(b)(6) 2025 it was found during an investigation the needle to be at an angle.

Brand Name
ACCUCATH ACE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23619743
Report Number3006260740-2025-08936
Device Sequence Number21100464
Product Code FOZ
UDI-Device Identifier00801741138010
UDI-Public(01)00801741138010(11)250628(17)260930(10)REKS1307
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue NumberAC1202252
Device Lot NumberREKS1307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown